# SDR 96FDEA01624

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545656
- Condition: Gouged
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0043 016, BS 480, STRINGER 22 RT TO 23 RT THERE ARE GOUGES ON THE OUTER SKIN.  *S/D*  REPAIRED GOUGES ON OUTER SKIN BS 480 STRINGER 22 RT TO 23 RT PER FEDEX SRM 53-30-3.
